# SDR SWAA2012111509434

- Difficulty date: September 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-25A CRACK ON SPLICE ANGLE LOCATED AT BS 540 BULKHEAD BETWEEN S-21L AND S-22L IN ORDER TO ACCOMPLISH AD/SSID 11810-53 (L=2.310" APPROX).  REMOVED AND REPLACED ANGLE IAW EO AND EA.
